skin-hair-icon
Hair loss and receding hairline
I am 26 years old suffering from hair loss and receding hairline. can i use minoxidil and finasteride? does finasteride causes sexual side effects? what are the doses?
434 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Finasteride can cause side effects but it's 1 in 10000 cases and the side effects are reversible.
Next Steps
Consult a nearby dermatologist to give you best possible treatment which is most suitable and needed for you.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

Receding hampline thinning hair Hair receding at temples
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.